Payoff Continuity in Incomplete Information Games
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Elsevier in its journal Journal of Economic Theory.
Volume (Year): 82 (1998)
Issue (Month): 1 (September)
Contact details of provider:
Web page: http://www.elsevier.com/locate/inca/622869
Other versions of this item:
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Atsushi Kajii & Stephen Morris, 1997.
"Payoff Continuity in Incomplete Information Games,"
1193R, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
- Engl Greg, 1995. "Lower Hemicontinuity of the Nash Equilibrium Correspondence," Games and Economic Behavior, Elsevier, vol. 9(2), pages 151-160, May.
This item has more than 25 citations. To prevent cluttering this page, these citations are listed on a separate page. reading list or among the top items on IDEAS.Access and download statisticsgeneral information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If references are entirely missing, you can add them using this form.